Johannes Sjöstrand

IMB, Université de Bourgogne

9, Av. A. Savary, BP  47870

FR-21780 Dijon cedex

et UMR 5584 du CNRS

 

johannes.sjostrand@u-bourgogne.fr

jo7567sj@u-bourgogne.fr

(les deux adresses électroniques sont équivalentes)

 

My general page modified 160103

 

Lectures on Resonances 2000-02

 

Spectral properties of non-self-adjoint operators,  Notes d'un minicours \`a Evian les Bains, 8--12 juin, 2009.

 

Cours à Rennes, 14--17 juin 2011

 

Nonselfadjoint operators and random perturbations 160925

 

Travaux récents.

 

Les liens sont vers des prépublications pas toujours identiques aux articles publiés.

 

174 (avec M. Vogel),  Large bi-diagonal matrices and random  perturbations.

173 (avec M. Hitrik),  Two minicourses on analytic microlocal analysis.

 

172 (avec A.  Benbernou,  N. Boussekkine,  N. Mecherout,  T. Ramond),  Non-real Eigenvalues for PT-Symmetric Double Wells.

 

171 (avec N.  Mecherout N.  Boussekkine, T.  Ramond), PT-symmetry and Schr\"odinger operators. The double well case.

 

170 (avec M. Hitrik), Rational invariant tori and band edge spectra for non-selfadjoint operators.

 

169 (avec M. Vogel),  Interior eigenvalue density of Jordan matrices with random perturbations.

 

168 (avec M. Hall, M. Hitrik),  Spectral asymptotics for   perturbed semiclassical operators with periodic classical flow in  dimension 2, IMRN, to appear

 

167 (avec G. Uhlmann),  Local analytic regularity in the linearized Calder{\'o}n problem.

 

166 Lars Hörmander och den mikrolokala analysen, publié en ligne dans le bulletin de la société mathématique de Suède, mai 2013

 

165 (avec F. Hérau, M. Hitrik)  Supersymmetric structures for second order differential operators, Algebra i Analiz 25 (2013),  no. 2, 125--154;

translation in St. Petersburg Math. J. 25 (2014),  no. 2, 241—263.

 

164 (avec M. Hitrik, E. Caliceti, S. Graffi) Quadratic PT-symmetric operators with real spectrum and similarity to self-adjoint operators,

       Special issue of Journal of Physics A: Mathematical and Theoretical, dedicated to quantum physics with non-Hermitian operators,

      J.Phys. A: Math. Theor. 45 (2012) 444007

 

163 (avec M. Hitrik and J. Viola) Resolvent estimates for elliptic quadratic differential operators,  Anal. PDE 6(1)(2013), 181–196.

 

162 Weyl law for semi-classical resonances with randomly perturbed potentials,  M\'emoires de la SMF 136(2014), 144 pages.

 

161 Weyl asymptotics for non-self-adjoint operators and related questions. Notes d'un minicours à l'école d'\'et\'e à Rennes

       13-17 juin 2011: Spectral analysis of non-selfadjoint operators and applications.

 

160 PT symmetry and Weyl asymptotics, The Mathematical Legacy of Leon Ehrenpreis, Springer Proceedings in Mathematics,

           Vol 16 (2012), 299--308.

 

159 (avec S. Nonnenmacher et M. Zworski) Fractal Weyl law   for open quantum chaotic maps,  Annals of Mathematics, 179(1)(2014), 179—251.

 

158 (avec S. Nonnenmacher et M. Zworski) From open quantum systems to open quantum maps,  Commun. Math. Phys. 304(1)(2011), 1--48.

 

157 (avec B. Helffer) From resolvent bounds to semigroup bounds. published  as part III of the published version of 156.

 

156 Spectral properties of non-self-adjoint operators, Notes d'un minicours \`a Evian les Bains, 8--12 juin, 2009.

 

155 (avec F. Faure) Upper bound on the density of Ruelle resonances for Anosov flows, Commun. Math. Phys., 308(2)(2011), 325--364.

 

154 (avec M.~Hitrik) Diophantine tori and Weyl laws for non-selfadjoint operators in dimension two,

       Commun.  Math.  Phys. 314(2)(2012), 373–417.

 

153 (avec F. Hérau et M. Hitrik) Tunnel effect and symmetries for Kramers-Fokker-Planck type operators,

       Journal of the Inst. of Math.  Jussieu (2011) 10(3), 567–634.

 

152 Counting zeros of holomorphic functions of exponential growth, J. of pseudodifferential operators and applications, 1(1)(2010), 75--100.

 

151 (avec David Dos Santos Ferreira, Carlos Kenig, Gunther Uhlmann) On the linearized local Calder\'on problem,

       Math. Res. Lett., 16(6)(2009), 955--970.

 

150 Resolvent estimates for non-self-adjoint operators via semi-groups, pages 359--384 in International Mathematical Series Vol 13, Around the research of Vladimir Maz'ya III, Springer, Tamara Rozhkovskaya Publisher, 2010

 

149 (avec W. Bordeaux Montrieux) Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds, Ann. Fac. Sci. Toulouse, à paraître.

 

148 Eigenvalue distribution for non-self-adjoint operators on compact  manifolds with small multiplicative random perturbations, Ann. Fac. Sci. Toulouse, à paraître.

 

147 (avec A. Martinez et T. Ramond) Resonances for non-analytic potentials, Analysis and PDE, 2(1)(2009), 29--60.

 

146' Some results on non-self-adjoint operators, a survey, Further progress in analysis, Proceedings of the 6th International ISAAC conference, Ankara, Turkey, 13-18 August 2007, World Scientific 2009

 

146 Eigenvalue distributions and Weyl laws for semi-classical non-selfadjoint operators in 2 dimensions, Proceedings de la conférence Duistermaat 2007, à paraître.

 

145 Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations, Annales Fac.~Sci.~Toulouse, 18(4)(2009), 739—795.

 

144 (avec F. Faure et N. Roy) Semi-classical approach for Anosov diffeomorphisms and Ruelle resonances, Open Math Journal 1(2008)

 

143 (avec F. Hérau et M. Hitrik) Tunnel effect for Kramers-Fokker-Planck type operators: return to equilibrium and applications, Int Math Res Notices, Vol. 2008, Article ID rnn057, 48p.

 

142 (avec E. Calicetti et S. Graffi) $pt$ symmetric non-selfadjoint operators, diagonalizable and non-diagonalizable, with real discrete spectrum, J. Phys. A: Math. Theor. 40(33)(2007) 10155-10170.

 

141 Pseudodifferential operators and weighted normed symbol spaces, Serdica Mathematical Journal, 34(1)(2008), 1--38.

 

140 (avec F. H\'erau et M. Hitrik) Tunnel effect for Fokker-Planck type operators, Annales Henri Poincar\'e, 9(2)(2008), 209--274.